BibTeX record journals/amc/Dobrynin19

download as .bib file

@article{DBLP:journals/amc/Dobrynin19,
  author    = {Andrey A. Dobrynin},
  title     = {Infinite family of 2-connected transmission irregular graphs},
  journal   = {Applied Mathematics and Computation},
  volume    = {340},
  pages     = {1--4},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2018.08.042},
  doi       = {10.1016/j.amc.2018.08.042},
  timestamp = {Wed, 03 Oct 2018 11:11:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/Dobrynin19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier